MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; URINE/CSF TOTAL PROTEIN TEST

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; URINE/CSF TOTAL PROTEIN TEST
Catalog Number 08058679190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation reviewed the last calibration performed on (b)(6) 2024; the results were within specifications.The investigation reviewed the qc data from the analyzer's log files; the results were within specifications.The investigation reviewed the alarm trace (last 30 days) from the analyzer's log files; the most frequent alarm was "abnormal aspiration (sample pipettor s1)" alarm.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable tpuc3 (total protein urine/csf gen.3) result from one urine patient sample tested on the cobas c 503 analytical unit.The reporter stated that the microalbumin result of 185 mg/l was inconsistent with the initial tpuc3 result prompting the rerun of the patient sample.The initial result was 0.14 g/l.The first repeat result was 0.45 g/l.The second repeat result was 0.45 g/l.The third repeat result was 0.45 g/l.The fourth repeat result was reported as 0.48 g/l.
 
Additional Manufacturer Narrative
Medwatch field d4 lot no was updated.On 17-may-2024, the customer provided additional data regarding the event: on (b)(6) 2024: the fifth repeat result was 0.49 g/l.The investigation reviewed the last calibration performed on 04-mar-2024 and the results were within specifications.The investigation reviewed the qc data and the results were within specifications.The investigation reviewed the instrument's log files.The log files had multiple "abnormal aspiration (sample pipettor s1)" alarms.This alarm is an indication of preanalytic/sample handling-related issues.The investigation determined the event was consistent with a preanalytic issue at the customer site.The investigation ruled out a general reagent issue.The investigation did not identify a product problem.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
URINE/CSF TOTAL PROTEIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19059821
Report Number1823260-2024-01064
Device Sequence Number20521209
Product Code JIQ
UDI-Device Identifier07613336121535
UDI-Public07613336121535
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058679190
Device Lot Number747700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown